# SDR SWIA201024351

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 16,954 hours, 14,869 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Flap
- Condition: Defective
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS WHEN FLAPS SELECTED TO 45 DEGREES.  (FLT 1005)  REMOVED EXCESSIVE PAINT BUILDUP ON FLAPS LEADING EDGE.
